Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hennie11

Veteran Member
  • Posts

    88
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. Day 180 I hadn't realized I hadn't posted all month! I guess that means accutane is working, as acne isn't always in the forefront of my mind anymore! I saw my derm yesterday, and was told I'll be on 30 mg for one more month. Then I'll be done my treatment! I had two/three small and short lived spots earlier this month, and I’ve even noticed some of the past scars are staring to fade (albeit slowly!) The side effects for the last month have been very minimal. My skin is still dry (and even
  2. Day 149 Me geesch - almost to 150 days! Sorry I have not updated in awhile, the holidays and all. Thankfully, my skin has been doing pretty good (knock on wood) even throughout the holiday streses! I went to the derm today who put me on 30 mg/day for another month. Like she said last time, this coming month will probably be my last at this dose and then we'll start weening me off accutane. I'm pretty excited This past month has been pretty good skin wise. It certainly wasn't belmish-free but
  3. Ja - first off, do not take Tylenol. It is very dangerous while on accutane, and can cause serious complications. Go for Advil or Aleve instead. I'm surprised your derm didn't mention this. Back pain and tiredness are common side effects of accutane. Definitely mention it to your derm at your next appointment. Maybe adjusting your dose would help with the side effects. I also weigh about 115 lbs, and am on a steady course of 30 mg/day. The one month I was on 40 mg/day the side effects and fla
  4. Day 135 Looking at that number is crazy - I can't believe I've made it this far into the treatment! My face is looking a bit red these days, I hope it fades and doesn't stay this way until the end of my course. It's not horrible, but it’s certainly not great either! I've been experimenting with new makeup. As the breakouts lessen, I notice the scars so much more! I feel like my face and chest are just covered in little red/purple scars - uck! Right now I'm using Faerie Organics, which I li
  5. I'm on my fifth month of accutane and have lost about 15 lbs. I did talk to my derm about who said that it wasn't anything to worry about. She thought it was due to my change in drinking habits. The same thing happened the last time there was a significant drop in how much alcohol I drank, in the couple months just after graduating from college. She also said my weight loss was partly a side effect of taking prednisone during months 3 + 4. Though most people gain weight on it, a handful also l
  6. Day 129 Sorry I haven't been updating as frequently but there isn't much new to report. The accutane is definitely working (yay!) but it's certainly not perfect. At the derm last week, I had several injections which really helped to calm down my skin. There are 2 teeny whiteheads at the moment. And one of the spots that was injected is becoming red and inflamed again. But overall I'm very happy with how things are progressing. Side effects - still really tired, continuing to lose weight fair
  7. JD - I'm so glad to hear things are looking up. The wait is horrible, but with accutane it seems like patience and time is so important. I hope you'll post some pics from your wedding!
  8. JD - I hope being at home helps you! I think just about all acne sufferers have moments like what you mentioned. I know I often look in the mirror and 20 minutes later find myself still there examining every little pore and scar and pimple. It's horrible what this can do to your mind. Once I realize I've been staring the mirror for so long I remind myself that obsessing over it won't make it go away. But accutane will. So we just need to take a deep breath and let accutane do its thing (while tr
  9. Day 121 JD - thanks for the suggestion. I actually used to be on Yasmin, with no problems. I've just stopped taking the Yaz. It was causing too many problems, and I didn't want it interfering with accutane's progress. I went to the derm today for the blood work etc. I am staying on 30 mg a day, and my course will probably now be 7 months (ah!) instead of the original five. Oh well - as long as it works I'm ok with that. Also, I'm stopping the prednisone. Not only does my derm think I no longer
  10. Day 115 So I thought this new round of breakouts was due to makeup, but I think it may be stupid bcp again! It's mid-cycle, and my face is just as inflamed as when I started the bcp. I've never been one of those girls who broke out mid-cycle, but I can't believe it would still be the makeup. As I haven't used any in 2 or 3 days and new spots just keep coming up. Unless colds can cause acne, and I've just never heard of it. Right... I hate that this is happening just around thanksgiving when
  11. jd - I feel your pain. With acne (and the fragile mental state accutane can put us in), one little problem can snowball into a larger one really quickly. It's good that you have close friends that can support you through this crazy process!
  12. Day 114 So Bare Minerals is not a good choice for me. I am breaking out all over! Several spots on my forehead, cheeks and two large ones on my upper lip. It started a day or two after I first tired BM, so I'm assuming that was the cause. Ugh - one step forward, two steps back. Probably unrelated, I also have a cold right now. The second in as many months, which is unusual for me. I think I've read accutane can mess with your immune system, so I'm guess accutane is to blame for that as well.
  13. Day 107 Not much new to report. I still see slow, steady progress. There were three or four small whiteheads on my forehead this weekend, but they are healing. The red marks are so visible now! Especially on my cheeks. I bought some bare minerals makeup to try out, and see if it has better coverage than my current routine. side effects - tired, dry, some loss of appetite (I've lost over 10 lbs since I started accutane!)
  14. If you can, I would advise sticking it out past the first month. I'm on month four, and have just started to see results (but once they come - it is wonderful!). I also have mild persistent acne.
  15. Day 102 I still can't believe I broke the 100 day mark. That's just crazy! As I just said, my skin has been steadily improving this month (knock on wood). I think I may see a small ray of that light at the end of the accutane tunnel - woo hoo! Of course, now that I wrote that, I'm going to wake up tomorrow completely broken out... side effects - it seems like these are slowly getting worse. In addition to the memory blips I've been having, I'm also having some nose issues. I've read on here o
×